# SDR DHL2007873512

- Difficulty date: January 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horizontal Stab
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB ELEV HAS NON STANDARD REPAIR ON UPPER SKIN (STA XE 166.312 - 200.2379) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 55-4-1 FIG 1 SHEET 1, 2.  REMOVED PANEL PLATING WITH NON-STANDARD REPAIR ON IT IAW SRM 55-1-0 PG 1, SRM 51-1-21.  FABRICATED PLATING AND FINGER DOUBLER BOTH FROM IAW SRM 55-4-1 FIG 1 SHEET 1-2 ITEM "E" "F".  BONDED BOTH PARTS IAW SRM 51-1-9, SRM 51-1-9A, TR NR 51-142, TR NR 51-141.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PANEL PLATING IAW SRM 51-1-8B.  INSTALLED NEW PANEL PLATING IAW SRM 51-1-21.  PERFORMED WEIGHT AND BALANCE OF LT ELEV IAW SRM 51-4-4 PG 1-4.  FOUND WITHIN TOLERANCE.
